Applied Mathematics and Optimization, Vol.79, No.3, 647-670, 2019
Sliding Mode Control for a Phase Field System Related to Tumor Growth
In the present contribution we study the sliding mode control (SMC) problem for a diffuse interface tumor growth model coupling a viscous Cahn-Hilliard type equation for the phase variable with a reaction-diffusion equation for the nutrient. First, we prove the well-posedness and some regularity results for the state system modified by the state-feedback control law. Then, we show that the chosen SMC law forces the system to reach within finite time the sliding manifold (that we chose in order that the tumor phase remains constant in time). The feedback control law is added in the Cahn-Hilliard type equation and leads the phase onto a prescribed target phi in finite time.
Keywords:Sliding mode control;Cahn-Hilliard system;Reaction-diffusion equation;Tumor growth;Nonlinear boundary value problem;State-feedback control law